Uncertainty reduction in reservoir modeling

Samuel Yam Subbey, Michael Andrew Christie, M Sambridge

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationIn: Chen, Z. and Ewing, R. E., eds., Fluid flow and transport in porous media: mathematical and numerical treatment. Providence, Rhode Island: American Mathematical Society
    Pages457-467
    Number of pages11
    Publication statusPublished - Aug 2002

    Cite this

    Subbey, S. Y., Christie, M. A., & Sambridge, M. (2002). Uncertainty reduction in reservoir modeling. In In: Chen, Z. and Ewing, R. E., eds., Fluid flow and transport in porous media: mathematical and numerical treatment. Providence, Rhode Island: American Mathematical Society (pp. 457-467)